Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the safe dosage of MDPV?

I am 25 years old and this is my second day in a row to snort MDPV(bath salt) i was wondering the safe dosage of this chemical without going to the hospital. i have been doing about 20-40mg. Also what are the possible side effects. thank you!!!!
Wed, 24 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
General & Family Physician 's  Response
It is a stimulant drug. used in the dosage of 5- 20 mg. It is not being used in many countries due to its craving effects. Effects on the body are some how similar to that of amphetamine and cocaine.It causes depression, lithargy, headache, weakness , postural hypotension, suicidal tendencies,aphrodisiac. I will advise you not to take at your own.
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Notta Doctor's  Response
If you haven't slept for 2 days, you should stop. Then drink a lot of water, eat something and go to sleep. The side effects they mention are posible with bath salts, or alcohol for that matter. Moderation is key. Your own limit is important. If you don't feel well, stop taking it. The people I know that do it responsibly usually stick to a gram in 24 hours. From what they tell me, a smaller dose will feel the same. Drink lots of water, and give yourself a limit, and if you start to feel ill, or afraid, or any other negative side effect, stop doing it, and decide if you need to go to the hospital. You should probably do the research before you try the drug. Be careful.
  User's Response
hi welcome to health care magic.see mdpv(mthelenedioxypyrovalerone)which is psychoactive stimulant.side effects are agitation,hallucination,dry mouth,sucidal thought,hedache,diziness,hypertention,trychycardia,chest pain,vasoconstriction,insomnia,nausea,stomach cramps,breathing difficulty,and possibility you become drug addicted,so it better to slow down further its dose and stop it. and living healthy tc care
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I inhaled 100 mg of mdpv and I feel horrible. I even threw up. What can I do to disapate this? Ordered on the internet and did not know normal dosage. How much of an overdose did I take? What can I expect? Did I do permanent damage? I promise I will never do this again.

doctor1 MD

You say below bass salt contains MDPV. What is MDPV?

doctor1 MD

Ok so I am curious My wife and I played with meth for a few months and she got pregnantthe last 2 months we used no bueno. We didnt realise she was pregnant but when found out we stopped. Now we have played a little with mdpv for day or so but after feeling like I od d myself today and needing to take some anti-anxiety meds. We talked and started trying to find something on this everybody says it is as safe as a energy drink and legal but i am wondering really has anybody heard anything about mdpv and pregnancy also how could meth effect baby first 2 months? any thoughts appreciated and please dont say REHAB OR ABORTION NEITHER IS NEEDED!!! tHANKS IN ADVANCE FOR NOT THROWING STONES AND OFFERING SOME INFORMATION!!!!

Recent questions on  Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...